MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, at 1:30, during intra-aortic balloon (iab) therapy on a patient with acute myocardial infarction (ami), the iab membrane would not inflate while being used on a cs300 intra-aortic balloon pump (iabp).The hospital staff attempted to restart the procedure several time, but the problem persisted.Since the issue could not be resolved, the inserted iab was removed and percutaneous coronary intervention (pci) was completed without iabp support.Fluoroscopy showed that the balloon was not coming out of the sheath.There was no reported injury to the patient.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint # h3 other text : device not returned.
 
Additional Manufacturer Narrative
Udi related data quality updates only: providing updated device identification information in alignment with gudid.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key18048456
Report Number2248146-2023-00651
Device Sequence Number8254720
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)251120(10)3000281458(11)221121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000281458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient Age72 YR
Patient SexFemale
Patient Weight45 KG